[-] [email protected] 5 points 2 weeks ago

I was able to opt out of this by going into settings.

[-] [email protected] 2 points 2 weeks ago

I've heard of people not taking it on weekends to keep that from happening. I haven't tried that.

[-] [email protected] 4 points 2 weeks ago

There's hardly any photography in there nowadays...it's all reels.

[-] [email protected] 3 points 2 weeks ago

Straterra didn't do anything for me. Had no effect on my ADHD. Didn't have many side effects other than no dreams, which I only noticed after I stopped taking it.

I'm currently taking Vyvanse and it's starting to lose its efficacy. At first it gave me anxiety and other side effects but they all leveled out.

[-] [email protected] 2 points 3 weeks ago

If you're making a throwaway account or something not important you can use 10minutemail. It's a website and is free. Been using it for a while.

[-] [email protected] 3 points 3 weeks ago

I've never played guitar hero so I don't know what you mean by that. I'm learning bass and want to be able to hear the rhythm and actually hear the bass in the program because it's hard to hear in a lot of songs. Eventually I will get to a level where I don't need that, but at this point in my journey I do. YouTube is a lot harder to use than tab programs for me.

[-] [email protected] 0 points 3 weeks ago

How do I do this?

[-] [email protected] 2 points 3 weeks ago

This is exactly what I was looking for, thanks!

[-] [email protected] 6 points 3 weeks ago

The thing about ultimate guitar is that you can't hear the playback without the pro subscription. That's an important thing for me to have.

[-] [email protected] 3 points 3 weeks ago

Terrible news. That's too bad.

[-] [email protected] 4 points 3 weeks ago

Damn...that site was so useful

[-] [email protected] 5 points 3 weeks ago

Songsterr is usable with adblocking on however I still get annoying popups in the middle of playing that say switch to premium. You also can't change the playback speed without premium which is very annoying.

31
submitted 2 months ago by [email protected] to c/adhd

I recently started taking Vyvanse, it's been about a week. It really does make things easier to do. Previously I had taken it for about a week and everything was going well but then I started getting anxious and depressed. Quit it for a while, started it up again and the same thing is happening. Anybody else experienced something similar? Does it go away?

view more: next ›

notthoughtsjustcrabrave

joined 2 months ago